CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Melbourne-I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2011 | 1992
Number of items: 3.

2011

Melbourne, I. and Stuart, A. M. (2011) A note on diffusion limits of chaotic skew-product flows. Nonlinearity, 24 (4). pp. 1361-1367. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:20160804-164518594

1992

Dellnitz, Michael and Melbourne, Ian and Marsden, Jerrold E. (1992) Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity, 5 (4). pp. 979-996. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:DELnonlin92

Dellnitz, Michael and Marsden, Jerrold E. and Melbourne, Ian et al. (1992) Generic Bifurcations of Pendula. In: Bifurcation and Symmetry: Cross Influence Between Mathematics and Applications. International Series of Numerical Mathematics. Vol.104. Birkhauser Verlag , Marburg, Germany, pp. 111-122. ISBN 978-3-7643-2739-2. https://resolver.caltech.edu/CaltechAUTHORS:20100802-075022129

This list was generated on Tue Oct 15 03:13:37 2019 PDT.